# SDR DALA2017112608338

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 922-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK, CORROSION AND A CRACK WERE FOUND ON THE LOWER MAIN FLOOR SUPPORT AT LBL 48, BETWEEN BS 922 - 967.  REPAIRED IAW ERA 562.
